3 doctors weighed in:

Does Effexor (venlafaxine) cause diarrhea? Does it interfere with birth control? On Effexor (venlafaxine) since april, and have diarrhea and irregular periods b/c is portia.

3 doctors weighed in
Dr. Vivek Huilgol
Internal Medicine - Gastroenterology
2 doctors agree

In brief: Yes. Possibly.

This medications and others in the same class can cause diarrhea.
Diarrhea from any cause can interfere with bcp - by preventing absorption.

In brief: Yes. Possibly.

This medications and others in the same class can cause diarrhea.
Diarrhea from any cause can interfere with bcp - by preventing absorption.
Dr. Vivek Huilgol
Dr. Vivek Huilgol
Thank
Dr. Luis Villaplana
Internal Medicine

In brief: Yes and probably

Loose stools is a very coin side effect of meds like effexor (venlafaxine).

In brief: Yes and probably

Loose stools is a very coin side effect of meds like effexor (venlafaxine).
Dr. Luis Villaplana
Dr. Luis Villaplana
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors